# SDR 99UAL900016

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Engine: Pwa JT9D7R4D
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195816
- Condition: Out Of Adjust
- Location: Nr 5 Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MSG TE FLAP DISAGREE DISPLAYED. TRAILING EDGE LIGHT ILLUMINATES WHEN ANY TE FLAP POSITION SELECTED.  FLAPS FAIL TO MOVE TO SELECTED POSITION.  RETURNED TO FIELD.  AMBER ALERT.  *S/D*  THE FLAP/SLAT ELECTRONICS UNIT SENSED A T/E FLAP DISAGREE CONDITION.  THIS CAUSED THE 'TE DISAGREE' MSG TO APPEAR ON EICAS AND THE TE LIGHT TO ILLUMINATE.  LOGIC IN THE FSEU INITIATED TE FLAP FAILURE PROTECTION SHUT DOWN WHICH INHIBITED FLAP MOVEMENT.  THE TE FLAP DISAGREE CONDITION WAS SENSED BECAUSE OF AN OUT OF RIG TE FLAP POSITION TRANSMITTER.  ADJUSTED THE NR 5 TE FLAP POSITION TRANSMITTER TO CORRECT RIG POSITION PER MM.  ALL FINAL OPERATION CHECKS WERE OK PER MM.
